# SDR R7MA36679

- Difficulty date: August 15, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Valve
- Part number: 6854255
- Part serial: 664
- Condition: Damaged
- Location: Engine
- Part time: 711 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADS NOT TREATED WITH LOCK-TITE PRIOR TO RE INSTALLATION INTO THE OUTER COMBUSTION CASE, WHICH RESULTED IN THREAD DAMAGE TO THE CASE ITSELF.  THE REMOVED VALVE WAS LOST IN SHIPPING.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
